Differential and Integral Equations

On integrated semigroups and age structured models in {$L^p$} spaces

Pierre Magal and Shigui Ruan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we first develop some techniques and results for integrated semigroups when the generator is not a Hille-Yosida operator and is non-densely defined. Then we establish a theorem of Da Prato and Sinestrari's type for the nonhomogeneous Cauchy problem and prove a perturbation theorem. In particular, we obtain necessary and sufficient conditions for the existence of mild solutions for non-densely defined non-homogeneous Cauchy problems. Next we extend the results to $L^{p}$ spaces and consider the semilinear and non-autonomous problems. Finally we apply the results to studying age-structured models with dynamic boundary conditions in $L^{p}$ spaces. We also demonstrate that neutral delay differential equations in $L^{p}$ can be treated as special cases of the age-structured models in an $L^{p}$ space.

Article information

Source
Differential Integral Equations Volume 20, Number 2 (2007), 197-239.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039513

Mathematical Reviews number (MathSciNet)
MR2294465

Zentralblatt MATH identifier
1212.35238

Subjects
Primary: 47D62: Integrated semigroups
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35K57: Reaction-diffusion equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 92D25: Population dynamics (general) 92D30: Epidemiology

Citation

Magal, Pierre; Ruan, Shigui. On integrated semigroups and age structured models in {$L^p$} spaces. Differential Integral Equations 20 (2007), no. 2, 197--239. https://projecteuclid.org/euclid.die/1356039513.


Export citation